Author: José A. Gámez

José A. Gámez

José A. Gámez

Publications

Publication period start: 2002
Publication period end: 2007
Number of co-authors: 5

Co-authors

Number of publications with favourite co-authors
M. Julia Flores
1
Pablo Bermejo
1
Jose Miguel Puerta
1

Productive Colleagues

Most productive colleagues in number of publications
Pablo Bermejo
1
Jose Miguel Puerta
1
Luis M. de Campos
6

Publications

Campos, Luis M. de, Gámez, José A., Moral, Serafín (2003): Partial Abductive Inference in Bayesian Networks By Using Probability Trees. In: ICEIS 2003 , 2003, . pp. 83-91.

Flores, M. Julia, Gámez, José A. (2002): Applicability of Estimation of Distribution Algorithms to the Fuzzy Rule Learning Problem:. In: ICEIS 2002 , 2002, . pp. 350-357.

Bermejo, Pablo, Gámez, José A., Puerta, Jose Miguel (2007): Attribute Construction for E-Mail Foldering by Using Wrappered Forward Greedy Search. In: Cardoso, Jorge, Cordeiro, José, Filipe, Joaquim (eds.) ICEIS 2007 - Proceedings of the Ninth International Conference on Enterprise Information Systems Volume AIDSS June 12-16, 2007, Funchal, Portugal. pp. 247-252.